Senator Chuck Hagel Schedule Sunday, November 1, 1998

9:35 PM

CTH arrive Eppley Airfield

Midwest Express #59

(800) 452-2022 (402) 341-2800

Met by: Joel Andersen (402) 697-8410 home

Senator Chuck Hagel Schedule Monday, November 2, 1998

6:30 AM

CTH picked up at town house

Depart for Lincoln Drive time: 60 minutes Driver: Tom Janssen (402) 573-5426 home (402) 676-7656 cell

7:30 AM

CTH arrive Duncan Aviation

(402) 475-2611

7:45 AM

CTH depart Duncan Aviation

On the plane: CTH, Mike Johanns, Dave Maurstad, Chris Peterson, Angela Wood, and David Kotok

Dual pilots

Plane owner: Russ Milliard of Cable USA

Plane:

C90 King Air

Tail No.:

N1193

Seats:

6 people

-----ENTER MOUNTAIN TIME ZONE-----

8:15 AM

CTH arrive Scottsbluff

MST

8:30 AM

News Conference

MST

Main Terminal

Scotts Bluff County Regional Airport

9:00 AM

CTH depart Scottsbluff

MST

-----ENTER CENTRAL TIME ZONE-----

10:30 AM

CTH arrive North Platte

CST

Senator Chuck Hagel Schedule Monday, November 2, 1998 Page 2

10:45 AM	News Conference Trego Duncan Aviation
11:30 AM	CTH depart North Platte
12:00 PM	CTH arrive Kearney
12:15 PM	News Conference at Air Midway
12:45 PM	CTH depart Kearney
1:00 PM	CTH arrive Grand Island
1:30 PM	News Conference Interstate Holiday Inn
2:15 PM	CTH depart Grand Island
2:45 PM	CTH arrive Lincoln
3:00 PM	News Conference Johanns for Governor Lincoln Headquarters 317 South 12 th Street (402) 477-6655 Met by: LAL & TJ
3:30 PM	CTH depart Lincoln Drive time: 45-60 minutes
4:15 PM	CTH arrive Omaha

Senator Chuck Hagel Schedule Monday, November 2, 1998 Page 3

4:30 PM

News Conference

Johanns for Governor Omaha office 12100 West Center Road Suite 524

(402) 691-9998 Met by: Deb

TBD

CTH and Mike Johanns available for

5:00 pm and 6:00 pm live television interviews

Senator Chuck Hagel Schedule Tuesday, November 3, 1998

TBD CTH picked up at town house to go vote

Driver: Tom Janssen

TBD CTH vote

Regency Lake and Tennis Club

606 Regency Parkway Ward 6 - Precinct 19

Lower Level

10:30-11:00 CTH and LAL coffee with Terry Haney

AM Location: CTH Omaha office

Time: 20-30 minutes

Mr. Haney (402) 345-5000

(402) 231-8600

11:05-11:15 Congressman John Dingell will phone

AM CTH from Michigan

Congressman Dingell will be traveling

Topic: global warming

10:40 AM Mrs. Hagel depart National Airport

Midwest Express #53 Seat 8B

(800) 452-2022 (402) 341-2800

TBD CTH meet with Deb, Kent, and Ken

Briefing for Buenos Aires trip

12:25 PM Mrs. Hagel arrive Omaha

Met by: Joel Andersen

Mrs. Hagel will want to go vote when she arrives

Regency Lake and Tennis Club

606 Regency Parkway Ward 6 - Precinct 20

Lower Level

Senator Chuck Hagel Schedule Tuesday, November 3, 1998 Page 2

2:30-3:00

PM

CTH meet with Raul Pupo, CEO of Peter Kiewitt Systems

Location: CTH Omaha office

Time: 15-20 minutes

Topic: PKS project in India

Also attending: State Senator Pam Brown

and Mark Hasebroock

Contact: Pam Brown (402) 965-5164

6:30 PM

CTH and LH depart for Lincoln

Staff: TJ & DF

Drive time: 60 minutes Driver: Tom Janssen

In the Jimmy (402) 681-2531

FYI

LAL and family will drive to Lincoln In the Suburban (402) 669-8179

7:30 PM

CTH and LH arrive at The Cornhusker in Lincoln Dorothy Anderson will meet you in the lobby. She will have checked into the suite for you and have the keys for you.

The suite is on the 6th floor - non-smoking

Rooms 602 - 604 - 606

The suite has a living area with a TV, a bathroom, a couch, coffee table, chairs, and a phone. There is a bedroom attached on each side of the living room; each with another TV, and telephone. One room has a king-sized bed. The other has two double beds.

The suite is guaranteed for late arrival.

Confirmation numbers: 1409957 and 3374554

FYI -- Doors for the Johanns Victory Party open to the public at 7:30 PM

Senator Chuck Hagel Schedule Tuesday, November 3, 1998 page 3

8:00 PM

CTH and LH attend Mike Johanns Victory Party

The Cornhusker Hotel

Main Ballroom - Upper Level 13th and L Streets - Lincoln

(402) 474-7474

TBD

CTH and LH return to Omaha

Staff: Tom and Deb

Senator Chuck Hagel Schedule Wednesday, November 4, 1998

12:15 PM CTH depart Omaha for Lincoln Staff: TJ & LAL

Drive time: 60 minutes Driver: Tom Janssen

1:30-2:30

 \mathbf{PM}

CTH meeting with Dave Heineman, Scott Moore,

Don Stenberg, Kate Witek, and Mike Johanns

State Capitol Building

Room 2003 (2nd floor on the north side of the Capitol)

Dave Heineman's office

Topic: personal

2:45 PM

CTH depart Lincoln for Omaha

Drive time: 60 minutes

FYI

3:00 PM

Mrs. Hagel depart for Eppley Airfield

Midwest Express (800) 452-2022

Driver: Joel Andersen

3:45 PM

CTH arrive Omaha

4:00 PM

CTH depart for Eppley Airfield

Driver: Tom Janssen

FYI

4:00 PM

Mrs. Hagel depart Omaha

Midwest Express #58

overnight heterned to Work DC on Nov. 5th